U.S. doctors online nowAsk doctors free
PK
A 20-year-old male asked:

i'm 19yr old i used selsun shmpo but after somedays i saw my hairs were becoming white and now after 2months i can see 20to25white hairs wht shd do nw?

1 doctor answer4 doctors weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
First stop using it: stop using the selsun shampoo, which I don't believe it's causing the white hair, having white hair has a multitude of reasons, genetics is one of them, if your hair continues to grow white after that, please seek a dermatologist consultation, good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 45-year-old member asked:

Is it safe to use hair spray in pregnancy?

1 doctor answer1 doctor weighed in
Dr. Sarosh Batlivala
Pediatric Cardiology 16 years experience
Depends: This depends on the chemicals in the hair spray. The spray is likely safe, but i would bring the bottle to your next physician appointment and have them review it to make sure it doesn't contain any chemicals that may be harmful to the fetus.
A 33-year-old member asked:

Is it safe to dye my hair while pregnant?

4 doctor answers4 doctors weighed in
Dr. Sheila Goodman
Specializes in Obstetrics and Gynecology
Yes: Hair dye only affects the shaft of the hair is isn't toxic for you or your baby. Make sure the salon is well-ventilated so you don't have fumes from other products, especially acrylic nails. If you get perms, may sure your stylist knows you're pregnant since prenatal vitamins change how the hair takes the perm.
A member asked:

How do I get rid of hair bumps after shaving with a razor?

1 doctor answer3 doctors weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Medication : It is important to shave every day and your dermatologist can prescribe medication for this eruption.
A 48-year-old member asked:

What could cause losing hair?

1 doctor answer2 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Many diseases: . Various diseases will cause hair loss from chemotherapy , depression, thyroid problem , ringworm fungus infections conditions like ' alapecia aereata' or patchy baldness due to autoimmune diseases or ringworm infection. .First see your family doctor after medical check up will refer you to a skin doctor. Of course the unstoppable male baldness!
A 40-year-old member asked:

How come your hair grows back curly after chemo therapy?

1 doctor answer4 doctors weighed in
Dr. William A Biermann
Medical Oncology 46 years experience
Hair growth change: After chemotherapy the hair root is injured and growth stops. The alteration in growth pattern after recovery is thought to be responsible for the change in appearance of the growth of the hair. It can have color and texture change as well. The scientific details are still not totally clear.

Related questions

A 48-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 6, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.